Stem Cells Improved Me, Cold Made Tinnitus Worse Again — Looking for Sleeping Med Suggestions

Discussion in 'Support' started by ruben ruiz, Dec 20, 2018.

    1. ruben ruiz

      ruben ruiz Member

      Location:
      Tucson, AZ
      Tinnitus Since:
      2012
      Cause of Tinnitus:
      I believe it was meds and stress
      I had stem cell therapy (adipose) a few years ago.

      I was able to get off benzos and everything else except the sleep med.

      It was amazing yet after one year of feeling great I got an ear infection. I did antibiotics which threw everything into a ditch. I had to quit Seroquel, my sleep med, cold.

      My health went to hell. The doctor gave me Vistaril, big mistake.

      Then he gave me Atenolol to relax the heart and anxiety, another big mistake.

      He now has given me Temazepam. I'm pissed off, it's a benzo and the tinnitus has risen more.

      Is there another sleep med that some can recommend? I greatly appreciate a response.
       
      • Hug Hug x 1

Share This Page

Loading...